Elastic waves in a prestressed Mooney material

Belward J.A. (1972) Elastic waves in a prestressed Mooney material. Bulletin of the Australian Mathematical Society, 7 1: 135-160. doi:10.1017/S0004972700044907


Author Belward J.A.
Title Elastic waves in a prestressed Mooney material
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1972
Sub-type Article (original research)
DOI 10.1017/S0004972700044907
Volume 7
Issue 1
Start page 135
End page 160
Total pages 26
Subject 2600 Mathematics
Abstract The dynamic response of a prestressed incompressible Mooney material is studied by investigating plane wave propagation and the response of the material to impulsive lines of force. The choice of an initial deformation which is axially symmetric gives a particularly simple form for the secular equation for the plane wavefront velocities. The speeds of propagation and the amplitudes of the two permissible transverse waves are found and necessary and sufficient conditions for there to exist two real wave speeds in all directions are established. The simple form of the secular equation enables the response of the material to concentrated disturbances to be readily solved using Fourier transforms. The motions caused by a line of impulsive forces is examined in some detail.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:36:48 EST by System User